# SDR AALA201911259027

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 21,556 hours, 8,805 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD LAV SMOKE DETECTOR CHIMED 4 TIMES. NO SMOKE OR HEAT SEEN OR FELT. ACCOMPLISHED OPS CHECK FWD LAV. DET. OPS CHECK PASSED IAW AMM 26-014-00.
